Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Recurring yellow vaginal discharge, negative STI test, sexually inactive since years, history of chlamydia treatment. Misdiagnosis chances?

I did a pap smear when i noticed i had a yellow ( no itch, no odor) vaginal discharge . When I saw my General Practitioner for my vaginal discharge she prescribed metronidazole tablets for me. It didn t help. I saw her the following day and she did a vaginal exam and prescribed Canesten (tablets) ( clotrimazole ) and doxycycline and suggested that it was chlamydia . I really saw a great improvement while using these medication. Now that it s done my vaginal discharge has reappeared. I did an STI test containing ( T.Pallidum IgG/IgM, HIV,Hep BsAg, HTLV 1&2) which all came back negative way before this vaginal discharge became present, I have been sexually inactive for 1 year 9 months now. I m more concerned and now starting to worry why the discharge has reappeared, why am I going through this even if I ve been sexually inactive for almost 2 years now? Is there any suggestion as to what I m experiencing.. or why this has reappeared? Have i been misdiagnosed?? Also I am on Depo Provera could this be causing that? NB: The pap smear results have not been returned ( still under review).
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response

relapse of discharge may be due to incomplete treatment.
there are very less chances of depo-provera causing this.
I would suggest you to take azithromycin 500mg (once a day) for 3 days.
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor